# SDR CALA2013120293380

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 66,519 hours, 24,619 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT AFT EMERGENCY EXIT DISPLAYED ON UPPER ECAM SCREEN.  DOOR REPLACED AFT LT OVERWING PROX SENSOR IAW AMM.
